# SDR SIMA201032202

- Difficulty date: November 18, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 17,749 hours, 16,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 60649
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE CHECK FOUND THE REAR EMERGENCY LIGHTS WOULD NOT TURN ON.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 4 BATTERY AND CHARGER ASSEMBLY IAW EMB140 AMM 33-50-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
